You are not currently logged in.
Access JSTOR through your library or other institution:
Bayesian Methods for Estimation of the Size of a Closed Population
David Madigan and Jeremy C. York
Vol. 84, No. 1 (Mar., 1997), pp. 19-31
Stable URL: http://www.jstor.org/stable/2337552
Page Count: 13
Preview not available
A Bayesian methodology for estimating the size of a closed population from multiple incomplete administrative lists is proposed. The approach allows for a variety of dependence structures between the lists, can make use of covariates, and explicitly accounts for model uncertainty. Interval estimates form this approach are compared to frequentist and previously published Bayesian approaches. Several examples are considered.
Biometrika © 1997 Biometrika Trust